American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57\\\-03) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 395 found      Go to page: 1 2 3 4 > >>

[1] Mladen Bestvina. Geometric group theory and 3-manifolds hand in hand: the fulfillment of Thurston's vision. Bull. Amer. Math. Soc. 51 (2014) 53-70.
Abstract, references, and article information
View Article: PDF

[2] Daniel S. Freed. The Cobordism hypothesis. Bull. Amer. Math. Soc. 50 (2013) 57-92.
Abstract, references, and article information
View Article: PDF

[3] John Stillwell. Poincar\'{e} and the early history of 3-manifolds. Bull. Amer. Math. Soc. 49 (2012) 555-576.
Abstract, references, and article information
View Article: PDF

[4] Daniel S. Freed. Commentary on “Lectures on Morse theory, old and new”. Bull. Amer. Math. Soc. 48 (2011) 517-523. MR 2823021.
Abstract, references, and article information
View Article: PDF

[5] Andrew Ranicki. Commentary on “On the parallelizability of the spheres” by R. Bott and J. Milnor and “On the nonexistence of elements of Hopf invariant one” by J. F. Adams. Bull. Amer. Math. Soc. 48 (2011) 509-511. MR 2823019.
Abstract, references, and article information
View Article: PDF

[6] Curtis T. McMullen. The evolution of geometric structures on 3-manifolds. Bull. Amer. Math. Soc. 48 (2011) 259-274. MR 2774092.
Abstract, references, and article information
View Article: PDF

[7] Joachim Schwermer. Minkowski in Königsberg 1884: A talk in Lindemann's colloquium. Bull. Amer. Math. Soc. 47 (2010) 355-362. MR 2594631.
Abstract, references, and article information
View Article: PDF

[8] Joachim Schwermer. Geometric cycles, arithmetic groups and their cohomology. Bull. Amer. Math. Soc. 47 (2010) 187-279. MR 2594629.
Abstract, references, and article information
View Article: PDF

[9] Michael Hutchings. Taubes's proof of the Weinstein conjecture in dimension three. Bull. Amer. Math. Soc. 47 (2010) 73-125. MR 2566446.
Abstract, references, and article information
View Article: PDF

[10] A. Stoimenow. Tait's conjectures and odd crossing number amphicheiral knots. Bull. Amer. Math. Soc. 45 (2008) 285-291. MR 2383306.
Abstract, references, and article information
View Article: PDF

[11] Dusa McDuff. Floer theory and low dimensional topology. Bull. Amer. Math. Soc. 43 (2006) 25-42. MR 2188174.
Abstract, references, and article information
View Article: PDF

[12] David Spring. The golden age of immersion theory in topology: 1959--1973. A mathematical survey from a historical perspective. Bull. Amer. Math. Soc. 42 (2005) 163-180. MR 2133309.
Abstract, references, and article information
View Article: PDF

[13] John W. Morgan. Recent progress on the Poincaré conjecture and the classification of 3-manifolds. Bull. Amer. Math. Soc. 42 (2005) 57-78. MR 2115067.
Abstract, references, and article information
View Article: PDF

[14] Dennis Sullivan. René Thom's work on geometric homology and bordism. Bull. Amer. Math. Soc. 41 (2004) 341-350. MR 2058291.
Abstract, references, and article information
View Article: PDF

[15] Michael H. Freedman, Alexei Kitaev, Michael J. Larsen and Zhenghan Wang. Topological quantum computation. Bull. Amer. Math. Soc. 40 (2003) 31-38. MR 1943131.
Abstract, references, and article information
View Article: PDF

[16] Ivar Ekeland and Nassif Ghoussoub. Selected new aspects of the calculus of variations in the large. Bull. Amer. Math. Soc. 39 (2002) 207-265. MR 1886088.
Abstract, references, and article information
View Article: PDF

[17] János Kollár. Which are the simplest algebraic varieties?. Bull. Amer. Math. Soc. 38 (2001) 409-433. MR 1848255.
Abstract, references, and article information
View Article: PDF

[18] Curtis T. McMullen. From dynamics on surfaces to rational points on curves. Bull. Amer. Math. Soc. 37 (2000) 119-140. MR 1713286.
Abstract, references, and article information
View Article: PDF

[19] Paul Schmutz Schaller. Geometry of Riemann surfaces based on closed geodesics. Bull. Amer. Math. Soc. 35 (1998) 193-214. MR 1609636.
Abstract, references, and article information
View Article: PDF

[20] R. F. Williams. The universal templates of Ghrist. Bull. Amer. Math. Soc. 35 (1998) 145-156. MR 1602073.
Abstract, references, and article information
View Article: PDF

[21] F. Morel. Voevodsky's proof of Milnor's conjecture. Bull. Amer. Math. Soc. 35 (1998) 123-143. MR 1600334.
Abstract, references, and article information
View Article: PDF

[22] Abigail Thompson. Algorithmic recognition of 3-manifolds. Bull. Amer. Math. Soc. 35 (1998) 57-66. MR 1487190.
Abstract, references, and article information
View Article: PDF

[23] Suhyoung Choi and William M. Goldman. The classification of real projective structures on compact surfaces. Bull. Amer. Math. Soc. 34 (1997) 161-171. MR 1414974.
Abstract, references, and article information
View Article: PDF

[24] Stephen Sawin. Links, quantum groups and TQFTs. Bull. Amer. Math. Soc. 33 (1996) 413-445. MR 1388838.
Abstract, references, and article information
View Article: PDF

[25] Michael Weiss. Calculus of embeddings. Bull. Amer. Math. Soc. 33 (1996) 177-187. MR 1362629.
Abstract, references, and article information
View Article: PDF

[26] Georgia Triantafillou. Diffeomorphisms of manifolds with finite fundamental group . Bull. Amer. Math. Soc. 31 (1994) 50-53. MR 1249354.
Abstract, references, and article information
View Article: PDF

[27] S. Boyer and X. Zhang. Exceptional surgery on knots . Bull. Amer. Math. Soc. 31 (1994) 197-203. MR 1260518.
Abstract, references, and article information
View Article: PDF

[28] David Gabai. On the geometric and topological rigidity of hyperbolic 3-manifolds . Bull. Amer. Math. Soc. 31 (1994) 228-232. MR 1261238.
Abstract, references, and article information
View Article: PDF

[29] Seiichi Kamada. Alexander's and Markov's theorems in dimension four . Bull. Amer. Math. Soc. 31 (1994) 64-67. MR 1254074.
Abstract, references, and article information
View Article: PDF

[30] Reese Harvey and H. Blaine Lawson. A theory of characteristic currents associated with a singular connection . Bull. Amer. Math. Soc. 31 (1994) 54-63. MR 1254076.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 395 found      Go to page: 1 2 3 4 > >>